Q. Can the use of A Mox cause failure of contraceptive pills?
Yes, the use of A Mox can lower the efficacy of birth control pills. Ask your doctor about using some other methods of contraception (such as a condom, diaphragm, spermicide) while you are taking A Mox.
Q. Is A Mox safe?
A Mox is usually considered to be safe when taken as advised by your doctor.
Q. Does A Mox cause drowsiness?
No, A Mox has not been reported to cause drowsiness. In case you experience drowsiness while taking A Mox, please consult your doctor.
Q. Can A Mox cause allergic reaction?
Although it is rare but yes, A Mox can cause allergic reaction and is harmful in patients with known allergy to penicillins. Get emergency medical help if you have any of the signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Q. Can the use of A Mox cause diarrhea?
Yes, the use of A Mox can cause diarrhea. It is an antibiotic and it kills the harmful bacteria, however, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. How long does A Mox takes to work?
Usually, A Mox starts working soon after taking it. However, it may take around 2-3 days to make you feel better while taking A Mox.
Q. What if I don't get better after using A Mox?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform if your symptoms are getting worse while using this medicine.
Q. Can I stop taking A Mox when my symptoms are relieved?
No, do not stop taking A Mox and finish the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cleared.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 16th Oct 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.